# SDR FDEA201009303835

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 143N55507
- Condition: Corroded
- Location: Bs 1597 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - CORROSION ON UPPER SLICE OF STR 17 AT STA 1597 RT.  CORRODED STRINGER SPLICE AT RT STA 1597.  REMOVED AND REPLACED IAW SRM 51-40-02 REV. 100.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
